# SDR AALA20100309AFW01

- Difficulty date: March 1, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Aircraft time: 83,997 hours, 16,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION WAS FOUND AT STATION 780 BETWEEN STRINGER 34 RIGHT AND STRINGER 35 RIGHT AT THE LOWER SKIN PANEL AFT EDGE.  INSTALLED DOUBLER PER SRM 53-0-01-02R.
